# SDR DALA2016060804421

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1053, VENTRAL DOOR UPPER DOOR STOP FITTING ON CUTOUT SURROUND STRUCTURE CRACKED, HFEC VERIFIED,   REPLACED DOOR STOP FITTING IAW SRM 51-41-02, PAR 4.
